MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L92510
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient initially presented via ambulance on (b)(6) 2026.Patient reported sudden sharp, stabbing pain in her right hip joint while walking in her apartment.Therefore, the fracture likely occurred on (b)(6) 2026.The surgical revision at our hospital took place on (b)(6) 2026.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.Corrected: d3, g1.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> according to the information received, it was reported that ¿"atraumatic fracture of taper of corail stem.".The product was returned to depuy synthes for evaluation.The complaint unit was forwarded to the depuy synthes material science lab in warsaw for further evaluation.Visual analysis of the returned device revealed that the corail2 std size 10 was received with a fractured femoral neck.Beach markings characteristic of fatigue crack propagation are apparent and suggest an anterolateral initiation region.The polished surface of the neck exhibited multiple discolored regions, proximal and distal to the fracture surface, most notably one coincident with the likely fracture initiation, and suggest surface damage due to incidental contact with cautery during surgery.The majority of the fracture surfaces evaluated exhibited fatigue characteristics, with the remaining portion consistent with ductile overload final fracture.This is suggestive of low stress high cycle fatigue, as higher stresses would lead to a larger overload region.The hip stem was cyclically loaded beyond the material limit, resulting in anterolateral fatigue crack initiation and propagation.Several regions of likely cautery damage, including coincident to the fracture initiation were observed.In summary, no material or manufacturing defects were observed that could have contributed to fracture initiation and/or propagation to failure.All evidence suggests the stem exhibited high strength and good ductility.Although a definitive cause for device fracture is not established, consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.The overall complaint was confirmed as the observed condition of the corail2 std size 10 would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> 1) quantity manufactured: (b)(4).2) date of manufacture: 22 april 2011 3) any anomalies or deviations identified in dhr: none 4) expiry date: 3/ 2016 5) ifu reference: (b)(4).Device history review
=
> a manufacturing record evaluation was performed for the finished device "[3280206]" number, and no non-conformances / manufacturing irregularities related to the malfunction were identified during manufacturing.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, it was reported that ¿"atraumatic fracture of taper of corail stem.".The product was not returned to depuy synthes, however photos were provided for review.Photos were provided for review, however the photos only show the labels with the part and lot number and no other observation pertaining to the nature of the reported event could be identified.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the photographs provided contained insufficient evidence of the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: 1) quantity manufactured: 12.2) date of manufacture: 22 april 2011.3) any anomalies or deviations identified in dhr: none.4) expiry date: 03/2016.5) ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device "[3280206]" number, and no non-conformances / manufacturing irregularities related to the malfunction were identified during manufacturing.Added: d4 expiration date, d10 concomitant, h4.Corrected: d4 primary udi number.

Brand Name
CORAIL
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR   69801
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24691900
Report Number1818910-2026-05268
Device Sequence Number9727007
Product Code LZO
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2016
Device Catalogue Number3L92510
Device Lot Number3280206
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2026
Supplement Date Received by Manufacturer04/07/2026
06/05/2026
06/05/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/08/2026
06/05/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; APEX HOLE ELIM POSITIVE STOP; HIP BA BIO 28MM 12/14 + 8.5; HIP BA BIO 28MM 12/14 + 8.5; PINN MAR NEUT 28IDX46OD; PINN MAR NEUT 28IDX46OD; PINNACLE BANTAM ACET CUP 46MM; PINNACLE BANTAM ACET CUP 46MM; UNKNOWN KNEE FEMORAL ADAPTOR; UNKNOWN KNEE FEMORAL ADAPTOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale